# SDR CALA2016092600694

- Difficulty date: September 26, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 58,597 hours, 20,701 cycles
- System (JASC): 2565 · Escape Slide
- Part: Arm
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE HAS DROPPED OUT OF THE PACK AND IS DRAGGING WHEN DOOR IS OPERATED.   FOUND PORT SLIDE STOW ARM LOOSE, SECURED PORT STOW ARM. SLODE STOWES SECURELY.
